|Zoloft and facial tics
Jul 29, 2006
My 10 year old son is taking 50mg of zoloft daily for anxiety disorder. We notice he has a facial tic, he scrunches up the left side of his face kind of like when you try to push up glasses on your face without using your hands. Will this always be with him as long as he is taking the zoloft?
| Response from Dr. Horwath
Facial tics such as this are a side effect of Zoloft. It might respond to a dose adjustment. Discuss it with the doctor
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting A Symptom Of Ars?
- Black Spots After Oral Sex Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.